# SDR DALA2023091507594

- Difficulty date: September 14, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 62,423 hours, 29,542 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3274 WEAR ON TAB LUG OF HINGE FITTING 4 OF LH ELEVATOR HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPAIRED TAB LUG ON HINGE FITTING #4 LH ELEVATOR PER A320 SRM 55-26-41-300-002. (2969609)
